# SDR YENA2023020300129

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 36,022 hours, 23,516 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Not Entered
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1432, LGA-BOS. '#1 ENGINE, OUTBOARD TR COWL HEAT SHIELD FOIL IS TORN AND SEPARATED FROM THE UNDERLYING FABRIC. THE AREA MEASURES 8 INCHES BY 8 INCHES; FABRICATED AND APPLIED METAL PATCH REPAIR TO ENG #1 OUTBRD TR FIRE BLANKET FACE SHEET. INSTALLED PATCH IAW LMM 78-33-00 SUBTASK 78-33-00-350-004.
